# SDR CALA2018071901653

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 19,287 hours, 6,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSLAGE EXTERNAL SKIN AT STA 450.5 JUST BELOW STRINGER 18R 3IN FROM FWD CARGO DOOR CUTOUT WITH LOOSE FASTNERS. ACCOMPLISHED FUSLAGE SKIN REPAIR AT FWD CARGO DOOR CUTOUT FWD UPPER CORNER PER ECRA 5331-02236.
